# SDR GTIA2024101238434

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725685800000
- Condition: Corroded
- Location: Zone 500
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CORROSION ON WING LOWER SKIN PANEL 1 RIBS 18-19 RAF-01 AND SDR CREATED -ACCOMPLISHED REPAIR ON HAECO S.O. 122204 OPS 34313PERMANET CAT B REPAIR. POST REPAIR INSP AT 114700 FC 229500 FH PER RDAF 81464650/003/2024/B REF EA 5721-2447
